Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 5.

Akbarbaglu, Ibrahim and Maghsoudi, S. and Seoane-Sepúlveda, Juan B. (2015) A strict topology on Orlicz spaces. Mathematische Nachrichten, 288 (5-6). pp. 498-508. ISSN 0025-584X

Jiménez Rodríguez, P. and Maghsoudi, S. and Muñoz-Fernández, Gustavo A. (2014) Convolution functions that are nowhere differentiable. Journal of mathematical analysis and applications, 413 (2). pp. 609-615. ISSN 0022-247X

Maghsoudi, S. and Seoane-Sepúlveda, Juan B. (2014) Hypergroup algebras as topological algebras. Bulletin of the Australian Mathematical Society, 90 (3). pp. 486-493. ISSN 0004-9727

Jiménez Rodríguez, P. and Maghsoudi, S. and Muñoz-Fernández, Gustavo A. and Seoane-Sepúlveda, Juan B. (2016) Injective mappings in R-R and lineability. Bulletin of the Belgian Mathematical Society - Simon Stevin, 23 (4). pp. 609-623. ISSN 1370-1444

Akbarbaglu, I. and Maghsoudi, S. and Seoane-Sepúlveda, Juan B. (2016) Porosity and the lp-conjecture for semigroups. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 110 (1). pp. 7-16. ISSN 15787303

This list was generated on Thu Jun 4 04:43:24 2020 CEST.